# SDR ASOA201201729

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 19,872 hours, 13,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1051.3-1088.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FLOOR SILL SCREW HOLES CORRODED FROM FS 1051.3 TO 1088.2.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  PERFORMED UT THICKNESS INSPECTION OF BLEND AREA IAW MAC NDT INSPECTION PROCEDURES UT 3.  MIN MATERIAL REMAINING IS .057" ORIGINAL IS .063" MATERIAL REMOVED IS .006".  REPAIRED IAW REO 670-53-61-871.
